| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 47 Number 2
Volume 47 Number 1
Volume 46 Number 6
Volume 46 Number 5
Volume 46 Number 4
Volume 46 Number 3
Earlier issues
Volume 46 Number 6 Volume 47 Number 1

previous article next article

Research articles

ScienceAsia 46 (2020): 738-745 |doi: 10.2306/scienceasia1513-1874.2020.088


Multiplicative Jordan derivations on triangular n-matrix rings


Huimin Chen, Xiaofei Qi*

 
ABSTRACT:     Let T be a triangular n-matrix ring (n ? 2) and ? : T ! T a map. It is shown that ? is a multiplicative Jordan derivation if and only if one of the statements holds: (1) if T is 2-torsion free, then ? is an additive derivation; (2) if T is 2-torsion, under some mild assumptions, then ?(X ) = d(X ) + ?(X ) holds for all X 2 T , where d : T ! T is an additive derivation and ? is a map from T into its center vanishing on all elements X Y + Y X for X, Y 2 T . This generalizes some related known results.

Download PDF

14 Downloads 222 Views


a School of Mathematical Science, Shanxi University, Taiyuan 030006 China

* Corresponding author, E-mail: xiaofeiqisxu@aliyun.com

Received 24 Jul 2020, Accepted 21 Oct 2020